# SDR 08FDEA02348

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 613 AB CUTOUT FWD OUTBD FASTENER HOLE IS CRACKED.  MATERIAL ID FOR THE REPAIR IS 2024-T3, 0.056, PO 609852.1 IAW A300-600 SRM 53-52-00; FIG 703.  FABRICATED THE REPAIR IAW A300-600 SRM 53-52-00; FIG N703.  ALODINED IAW A300-600 SRM 51-21-10;PG 3.  PRIMED IAW A300-600 SRM 51-23-10;  PG 24.  INSTALLED THE REPAIR IAW A300-600 SRM 53-52-00; FIG 703 AND 51-40-21; PG 7.
